# SDR YENA201811126770

- Difficulty date: November 6, 2018
- Submitted: November 12, 2018
- Operation: Air carrier
- Aircraft: N590JB
- Make and model: Airbus A320-232
- Aircraft serial: 2231
- Aircraft time: 58,457 hours, 20,643 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 20092455102
- Part serial: MA40082
- Condition: Failed
- Location: E/E Bay
- Part time: 558 hours, 196 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

FT # 1234, SJU-FLL. DURING CRUISE WE RECEIVED A SMOKE LIGHT AND AURAL WARNING ON THE AFT AVIONICS COMPT PANEL; PERFORMED INSP FOR ELEC BURNING SMELL IN CABIN COCKPIT CARGO AND AVIONICS COMPARTMENT FOUND NO DAMAGE OR SIGNS OF FIRE OR SMOKE IAW AMM 24-00-00-810-823-A. PERFORMED INSP OF ELECTRICAL ODORS DUE TO LIVE TV SYS IAW AMM 23-39-00-810-000-A. NO DAMAGE FOUND. FOUND AFT AVIONICS RACK VENT FAN FAILED.
